Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What is the bump behind leg? Appearance changed. Why does it turn bright red?

My daughter had a bump behind her leg that started out looking like a skin tag, then, a few months later, it looked more like a wart . It changed appearance again and looked like a skin tag. She now has two behind her knee and a few on her upper leg and now a small patch of them on her lower abdomen. The original one is now very red with a whit head (like a pimple ). Should I be concerned? She is 2 years old, 19 pounds, and has asthma . She also struggles with diarrhea and we give her miralax once a week to help her with that. Recently she her bottom has turned bright red when she has a loose stool. She screams and cries when it is time to change a poopy diaper.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i think it is only skin tag which is secondarly infected hence the colour changes.first use oral antibiotic and antibacterial cream and after one week go for electrocautery
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor